Fanni Sélley
Fanni Sélley
CNRS Sorbonne Université
Verified email at lpsm.paris - Homepage
Title
Cited by
Cited by
Year
Dynamic control of modern, network-based epidemic models
F Sélley, Á Besenyei, IZ Kiss, PL Simon
SIAM Journal on applied dynamical systems 14 (1), 168-187, 2015
452015
Exact deterministic representation of Markovian S I R epidemics on networks with and without loops
IZ Kiss, CG Morris, F Sélley, PL Simon, RR Wilkinson
Journal of mathematical biology 70 (3), 437-464, 2015
342015
Mean-field coupling of identical expanding circle maps
F Sélley, P Bálint
Journal of Statistical Physics 164 (4), 858-889, 2016
142016
Symmetry breaking in a globally coupled map of four sites
FM Sélley
arXiv preprint arXiv:1612.01310, 2016
92016
Synchronization versus stability of the invariant distribution for a class of globally coupled maps
P Bálint, G Keller, FM Sélley, IP Tóth
Nonlinearity 31 (8), 3770, 2018
72018
Asymptotic properties of mean field coupled maps
FM Sélley
Ph. D thesis, Budapest University of Technology and Economics, 2019
22019
Receding Horizon Control of an SIS epidemic: optimality and asymptotic stability
F Sélley
Department of Applied Analysis and Computational Mathematics (Hungary), 2014
12014
Map lattices coupled by collisions: hitting time statistics and collisions per lattice unit
W Bahsoun, FM Sélley
arXiv preprint arXiv:2104.10233, 2021
2021
Linear Response for a Family of Self-consistent Transfer Operators
FM Sélley, M Tanzi
Communications in Mathematical Physics 382 (3), 1601-1624, 2021
2021
Conditioning problems for invariant sets of expanding piecewise affine mappings: Application to loss of ergodicity in globally coupled maps
B Fernandez, FM Selley
arXiv preprint arXiv:2008.04566, 2020
2020
A self-consistent dynamical system with multiple absolutely continuous invariant measures
FM Sélley
arXiv preprint arXiv:1909.04484, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–11